Sorry, you need to enable JavaScript to visit this website.

LEVOXYL® (levothyroxine sodium) Overdosage

10 OVERDOSAGE

The signs and symptoms of overdosage are those of hyperthyroidism [see Warnings and Precautions (5.4), Adverse Reactions (6)]. In addition, confusion and disorientation may occur. Cerebral embolism, shock, coma, and death have been reported. Seizures occurred in a 3-year-old child ingesting 3.6 mg of levothyroxine. Symptoms may not necessarily be evident or may not appear until several days after ingestion of levothyroxine sodium.

Reduce the LEVOXYL dose or temporarily discontinued if signs or symptoms of overdosage occur. Initiate appropriate supportive treatment as dictated by the patient's medical status.

For current information on the management of poisoning or overdosage, contact the National Poison Control Center at 1-800-222-1222 or www.poison.org.

What's New

No Current Announcements.

Search

Please enter your search term(s) for LEVOXYL®